# SDR TCM2004F00000

- Difficulty date: December 8, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N610JR
- Make and model: Lear 55LEAR
- Aircraft serial: 125
- Engine: Garrtt TFE731*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 66004047
- Part serial: SWU9611
- Condition: Damaged
- Location: Cockpit
- Part time: 1,780 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD FOUND DAMAGED UNDER WINDSHIELD HEAT DIFFUSER SHIELD.  HOT BLEED AIR WAS ESCAPING THROUGH A LOOSE DUCT AND PRESSURIZING AREA BETWEEN SHIELD AND AIRCRAFT SKIN.  AIR EVENTUALLY FOUND A PATH THROUGH SHIELD GASKET AND SKIN AND BEGAN TO ESCAPE UNDER SHIELD AND ACROSS WINDSHIELD.  THIS ALLOWED HOT AIR TO BYPASS TEMPERATURE SENSORS AND BE DIRECTED DIRECTLY ONTO PLASTIC WINDSHIELD.
